# SDR ABXA9600405

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Cap
- Part number: 9919369501
- Condition: Corroded
- Location: Ws 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 90-18-03; SB 57-98 OF THE LEFT WING MAIN FRAME T-CAP, FOUND NUMEROUS CORRODED FASTENERS, GOUGES AND CORROSION ON THE T-CAP BETWEEN AND UNDER STRINGERS 11 THROUGH 15, 16 TO 17, 19 TO 20, 20 TO 21 AND 21 TO 22.  CLEANED AND TREATED CORROSION AND REPLACED FASTENERS IAW SB 57-98.  CORROSION IN STRINGER NR 14 REPAIRED PER ABX REA D957-13835-MR.  COMPLIED WITH ULTRASONIC INSPECTION PER SB 57-98.  NO WING SKIN THINNING NOTED.
